# SDR SWAA2015090343484

- Difficulty date: August 26, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 57,974 hours, 33,760 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516307
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STUB FRAME CRACKED AT BS 235.8.  REPAIRED FRAME IAW EA.
